# SDR FDEA201809252684

- Difficulty date: September 25, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBD FLAP INBD HINGE ( WING SIDE ) LOWER MOUNT OUTBD HOLE BORE FOUND   CORROSION. LH WING O/B FLAP I/B HINGE  ( WING SIDE) LOWER MOUNT O/B HOLE BORE( #7 HOLE)   CORROSION REWORKED AND FOUND EXCEEDED LIMIT PER MD11 CMM57-44-08. NEW   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED PER MD11 CMM57-44-08 AND   FEDEX EA #1-5750-T0342352 PT 1 STEPS 2 & 2A TITLE : WINGS - FLIGHT SURFACES - EO #1-5750-  7-5002 - LH WING - OUTBD FLAP INBD FWD HINGE ( WING SIDE ) - CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM6-2-100. REFER TO FEDEX EA #1-5750-T0342352 PT 1 & SNRM   #N00312 FOR WORK DETAILS.
